# SDR SWAA022858

- Difficulty date: December 5, 2002
- Submitted: December 13, 2002
- Operation: Air carrier
- Aircraft: N521SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25320
- Aircraft time: 36,195 hours, 36,089 cycles
- System (JASC): 3245 · Tire Tube
- Part: Line
- Part number: 113786
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, AFTER TAKEOFF, DURING GEAR RETRACTION, HYD WARNING SYS LIGHT ILLUMINATED, HYD PRESS INDICATED ZERO.  AFTER GEAR RETRACTION PRESS INDICATION RETURNED TO NORMAL.  REMOVED AND REPLACED LT MLG ACTUATOR DOWN HYD LINE.  REMOVED AND REPLACED HYD A-SYS ENG DRIVEN AND ELEC DRAIN CASE FILTERS, (NO DEBRIS FOUND). REMOVED AND REPLACED NR 1 ENG HYD PUMP, ALL IAW MM.
